# SDR 95ZZZX6680

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27579
- Make and model: Piper PA-31-350
- Aircraft serial: 317852063
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Broken
- Location: Lt Mlg Door
- Component: 4752930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD MLG DOOR WAS FOUND TO HAVE A BROKEN FORWARD HINGE DURING PRE-FLIGHT.  SUBMITTER STATED THIS IS THE THIRD REPORT ON THIS SAME TYPE OF FAILURE WHICH AMERIFLIGHT (JIKA) HAS SUBMITTED THIS YEAR.  AIRCRAFT TOTAL TIME:  11,116 HOURS.
